CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
Large time behavior and energy relaxation time limit of the solutions to an energy transport model in semiconductors 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2005, 卷号: 312, 期号: 2, 页码: 596-619
Authors:  Chen, L;  Hsiao, L;  Li, Y
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
energy transport  drift diffusion  large time behavior  energy relaxation time limit  entropy inequality  
On the relaxation limits of the hydrodynamic model for semiconductor devices 期刊论文
MATHEMATICAL MODELS & METHODS IN APPLIED SCIENCES, 2002, 卷号: 12, 期号: 3, 页码: 333-363
Authors:  Qiu, YC;  Zhang, KJ
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
global weak solution  trace of weak solution  relaxation limit  compensated compactness  Godunov scheme  semiconductor hydrodynamic model  
The asymptotic behavior of global smooth solutions to the macroscopic models for semiconductors 期刊论文
CHINESE ANNALS OF MATHEMATICS SERIES B, 2001, 卷号: 22, 期号: 2, 页码: 195-210
Authors:  Hsiao, L;  Wang, S
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
hydrodynamic model  semiconductors  asymptotic behavior  global smooth solution  zero relaxation limit  
Zero relaxation limit for piecewise smooth solutions to a rate-type viscoelastic system in the presence of shocks 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2000, 卷号: 252, 期号: 1, 页码: 298-324
Authors:  Li, HL;  Pan, RH
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
piecewise smooth solution  viscoelasticity  matched asymptotic analysis  zero relaxation limit  
The zero relaxation behavior of piecewise smooth solutions to the reacting flow model in the presence of shocks 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2000, 卷号: 42, 期号: 5, 页码: 905-929
Authors:  Hsiao, L;  Li, HL;  Pan, RH
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
piecewise smooth solution  reacting flow  matched multiscale asymptotic analysis  zero relaxation limit  
The relaxation of the hydrodynamic model for semiconductors to the drift-diffusion equations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2000, 卷号: 165, 期号: 2, 页码: 315-354
Authors:  Hsiao, L;  Zhang, KJ
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
hydrodynamic model  global weak solution  zero relaxation limit  traces of weak solutions  compensated compactness  Godunov scheme  
Zero relaxation limit to centered rarefaction waves for a rate-type viscoelastic system 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 1999, 卷号: 157, 期号: 1, 页码: 20-40
Authors:  Hsiao, L;  Pan, RH
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
zero relaxation limit  centered rarefaction waves  piecewise energy estimates  characteristic analysis  viscoelasticity